MathSciNet Relay Station
MathSciNet bibliographic data
MR2470836 37E30 (37D20)
de Carvalho, André; Hall, Toby; Venzke, Rupert On period minimal pseudo-Anosov braids. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1771–1776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement